The relaxation character of the interaction of a strongly fertile population with its food base with moderate natural fluctuations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2182-2184
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a25,
author = {Yu. S. Kolesov},
title = {The relaxation character of the interaction of a strongly fertile population with its food base with moderate natural fluctuations},
journal = {Differencialʹnye uravneni\^a},
pages = {2182--2184},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a25/}
}
TY - JOUR AU - Yu. S. Kolesov TI - The relaxation character of the interaction of a strongly fertile population with its food base with moderate natural fluctuations JO - Differencialʹnye uravneniâ PY - 1992 SP - 2182 EP - 2184 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a25/ LA - ru ID - DE_1992_28_12_a25 ER -
%0 Journal Article %A Yu. S. Kolesov %T The relaxation character of the interaction of a strongly fertile population with its food base with moderate natural fluctuations %J Differencialʹnye uravneniâ %D 1992 %P 2182-2184 %V 28 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a25/ %G ru %F DE_1992_28_12_a25
Yu. S. Kolesov. The relaxation character of the interaction of a strongly fertile population with its food base with moderate natural fluctuations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2182-2184. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a25/